# SDR CA080314001

- Difficulty date: February 6, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Condition: Cracked
- Location: Cockpit
- Part time: 7,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLT NR 3874  DISCREPANCY: (CAPT`S SIDE WINDOW FWD UPPER CORNER, MIDDLE PANE CRACKED DURING APPROACH)  REQUESTED THE PN/SN, TSN/CSN INFORMATION. UPDATE 2/6: REPLACED THE WINDOW. (TC NR 20080314001)
